ISSN: 1813-0410

Author : Adel Taher alkhafaji, Shahad

Application of B-Spline to Numerical Solution of Free Damped Vibration Equation with Boundary Values Conditions

Adil Mohamad Hassan Rizak Al-Rammahi; Shahad Adel Taher alkhafaji

journal of kerbala university, Volume 8, Issue 2, Pages 197-211

In this paper were recruit B -spline method to Solve one types of ordinary differential equations Free Damped Vibration where a solution by B – spline method Further confirmation of the results by comparing with exact solution, the comparison also a way to resolve numerical approximations other generally accepted called finite Deference method . Proved that the way B–spline is the best in terms of error rate through compliance with the exact solution.